Corrigendum to “Mather discrepancy and the arc spaces”
Annales de l'Institut Fourier, Volume 67 (2017) no. 4, p. 1609-1612
This paper gives a correction of a theorem in “Mather discrepancy and the arc spaces”.
Dans cette note nous corrigeons un théorème de « Discrépance de Mather et les espaces d’arcs ».
Received : 2016-08-10
Accepted : 2017-02-10
Published online : 2017-09-26
DOI : https://doi.org/10.5802/aif.3117
Classification:  14E18,  14B05
Keywords: singularities, arc space, log-canonical threshold, minimal log-discrepancy.
@article{AIF_2017__67_4_1609_0,
     author = {Ishii, Shihoko},
     title = {Corrigendum to ``Mather discrepancy and the arc spaces''},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {67},
     number = {4},
     year = {2017},
     pages = {1609-1612},
     doi = {10.5802/aif.3117},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2017__67_4_1609_0}
}
Ishii, Shihoko. Corrigendum to “Mather discrepancy and the arc spaces”. Annales de l'Institut Fourier, Volume 67 (2017) no. 4, pp. 1609-1612. doi : 10.5802/aif.3117. https://aif.centre-mersenne.org/item/AIF_2017__67_4_1609_0/

[1] Grothendieck, Alexander Éléments de géométrie algébrique. IV: Étude locale des schémas et des morphismes de schémas, Publ. Math., Inst. Hautes Étud. Sci., Tome 32 (1967), pp. 1-361 | Zbl 0153.22301

[2] Ishii, Shihoko Mather discrepancy and the arc spaces, Ann. Inst. Fourier, Tome 63 (2013) no. 1, pp. 89-111 | Article | Zbl 1360.14048